# SDR QXEA0003007

- Difficulty date: October 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ANGLE REMOVED AND EXPOSED CORROSION ADJACENT WEBBING, FORWARD AND AFT SIDE OF WEB AT ANGLE ATTACH POINT. REPAIRED IAW FOKKER SRM 51-10-05 AND 51-31-01.
